# SDR AWXA200200942

- Difficulty date: September 1, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,195 hours, 48,949 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 657190233
- Condition: Worn
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN -  MAJOR REPAIR - DURING C-13 CHECK THE L/H WING INBOARD MID FLAP UPPER SURFACE WAS FOUND TO HAVE A WORN SPOT AT THE INBOARD EDGE. MAINENANCE CUTOUT WORN SPOT ON MID FLAP UPPER SURFACE; FABRICATED AN EXTERNAL DOUBLER, AND INSTALLED REPAIR PART IAW AWA E.R. 15-5753-02269-ES3.
